Generalization of the Fej\'{e}r--Hadamard's inequality for convex function on coordinates
Bull. Korean Math. Soc. 0000 Vol. 31, No. 1, 53-64
Ghulam Farid and Atiq Ur Rehman
Attock Campus, Attock Campus
Abstract : In this paper, we give generalization of the Fej\'{e}r--Hadamard inequality by using definition of convex functions on $n$-coordinates. Results given in \cite{D1,YK-23} are particular cases of results given here.
Keywords : convex functions, Hadamard inequality, convex functions on coordinates
MSC numbers : 26A51, 26D15, 65D30
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd